# SDR DXTA2009021303503

- Difficulty date: February 12, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 2,157 hours, 1,680 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE PEDALS FEEL SPONGY.  BLED ANTI-SKID BRAKE SYS IAW CH 32-44-00 OF AMM.  LEAK CHECK OF BLEEDER PLUGS GOOD. TAXI CHECK OF BRAKES GOOD.  ALL WORK IAW MM 32-44-00.
